# SDR SIMA20221220001

- Difficulty date: December 20, 2022
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N251NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000025
- Aircraft time: 36,139 hours, 29,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 17003746005
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR CUTOUT FWD UPPER CORNER IS CRACKED. (MAJOR REPAIR) -C/A-REMOVED AND REPLACED FWD PASSENGER DOOR CUTOUT FWD UPPER CORNER IAW EMB 170 AMM 51-40-08.
